I took Levaquin from Feb. 7- Feb.13, 2000 for bronchitis. Since I'm often sensitive to medication, I specifically asked the MD if I was likely to experience side-effects. He replied that he often prescribed Levaquin and that it was usually very "well-tolerated'
Well, it cleared up the infection beautifully, I have to say, but after just one pill I noticed many side-effects. I called the Dr and he said it was probably dose-related and to cut from 500 to 250. I had a 10-day prescription but stopped after 7 due to worsening tendon and joint problems.
Well, here I am three weeks later and wondering if I'll ever be back to normal. I've NEVER had joint or muscle problems- have fitness-walked 2 miles almost every day for over 10 years- and now can't go around the block without hobbling. Also, my eyes are having difficulty focusing. Can anyone out there give me the good news that this is a temporary condition? I can be patient as long as I know it WILL resolve eventually! Thanks- and my heart goes out to all of you.
Last Updated 7/15/04